# SDR DL73E970097

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Pax Door
- Component: 276005
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE AFT RIGHT DOOR INOP.  RELAMPED.
